# SDR GTIA040682

- Difficulty date: July 27, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FLARE RWY 13 THE LEFT MAIN LANGING GEAR INDICATION WENT FROM GREEN TO RED WITH ASSOCIATED VOCAL WARNING. WENT AROUND AFTER A MOMENTARY TOUCH.  DURING THE GO THE GEAR INDICATION RETURNED TO NORMAL AND MADE THE CIRCUIT WITH GEAR DOWN.  A NORMAL LANDING FOLLOWED.  PERFORMED BITE CHECK OF PSU.  NO DEFECTS NOTED AT THIS TIME.  (M)
